See Alike in...

Alike App

Browser

MelissaLY

389d

I’m having the worst anxiety of my life. I’m tapering my benzodiazepines and am flipping out hourly. My rn stoped my Ativan and switched me from klonapin to Valium. She’s going way to fast for no apparent reason. I can’t get in touch with her and my therapist is trying her hardest to help me but it’s no use.

Top reply
    • RMSjohns

      356d

      I am tapering off Xanax. She took me .5 down of 4mg for 3 months. Then down another .5 mg. She just added Busperone and it helping so much. I took a 3 month break and I will go down .5 mg again. Your nurse is nuts, Valium is similar to Xanax! Same class of drugs. I hope you find someone soon. I go to a hospital mental health clinic for my PTSD. All the Drs, And others are great.

    • RMSjohns

      356d

      I am tapering off Xanax. She took me .5 down of 4mg for 3 months. Then down another .5 mg. She just added Busperone and it helping so much. I took a 3 month break and I will go down .5 mg again. Your nurse is nuts, Valium is similar to Xanax! Same class of drugs. I hope you find someone soon. I go to a hospital mental health clinic for my PTSD. All the Drs, And others are great.

    • MelissaLY

      368d

      Yes. I’m working on it. We will see what happens. It’s so hard to find a good provider. But you’re right. Gotta get someone new.

    • Jgrazia89

      368d

      Of course!

    • MelissaLY

      369d

      ❤️thank you for responding!

    • Jgrazia89

      382d

      You need to try and get in touch with a PCP (not an RN). She took you off too fast and that is dangerous. Taking Valium alone will not amount to taking both Klonopin and Ativan. The therapist cannot help with this either, so again I would try to get a PCP ASAP. I sympathize with you- have been though similar issues several times in the past. Best wishes!

    • MelissaLY

      389d

      She is always out of the office and she doesn’t have anything but email and she doesn’t even respond back. My therapist has tried reaching out too but again she’s unresponsive. It’s crazy. They don’t even have anyone on call.

      • FriendLikeMe

        385d

        @MelissaLY can you find a new one? I know insurance can limit our options. But I would definitely switch if it’s possible. Best wishes.

        • MelissaLY

          369d

          @FriendLikeMe ❤️trying to but no luck so far

    • Cyprus87

      389d

      What are causing the communication issues? Is your RN just not responsive, or is there no clear method of contact?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

One user mentioned that they experienced relief from anxiety and panic attacks through the use of a beta blocker like Propranolol and acupuncture. It's important to consult with your healthcare provider before trying any new treatments or adjusting your medication regimen.

Sources

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion